Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Julien CASSAIGNE


[ Thèse

Année
Publications
Files Type
 

Arnoux Pierre, Berthé Valérie, Cassaigne Julien (sous pseudo Pytheas Fogg).
Substitutions par des motifs en dimension 1.
Theoretical Informatics and Applications. A paraître.

PDF ACL
2012 Cassaigne Julien, Nicolas François.
On the decidability of semigroup freeness.
RAIRO Theor. Inform. Appl. 46, no. 3, 355--399 (link), 7 February 2012.
PDF ACL
2011 Cassaigne Julien, Ferenczi Sébastien, Zamboni Luca Q.
Combinatorial trees arising in the study of interval exchange transformations.
European J. Combin. 32, no. 8, 1428--1444, 2011.
PDF ACL
  Bedaride Nicolas, Cassaigne Julien.
Outer billiard outside regular polygons.
J. Lond. Math. Soc. (2) 84, no. 2, 303--324, 2011.
PDF ACL
  Cassaigne Julien, Richomme Gwénaël, Saari Kalle, Zamboni Luca Q.
Avoiding Abelian powers in binary words with bounded Abelian complexity.
Internat. J. Found. Comput. Sci. 22, no. 4, 905--920, 2011.
HAL ACL
  Cassaigne Julien, Petrov F. V., Frid Anna E.
On possible growths of Toeplitz languages (Russian).
Sibirsk. Mat. Zh. 52 (2011), no. 1, 81--94; translation in Sib. Math. J. 52, no. 1, 63--73, 2011.
mathnet ACL
2010 Cassaigne Julien, Nicolas François.
Factor complexity.
Combinatorics, automata and number theory, 163--247, Encyclopedia Math. Appl., 135, Cambridge Univ. Press, Cambridge, 2010.
PDF ACL
  Cassaigne Julien, Le Gonidec Marion.
Propriétés et limites de la reconnaissance d'ensembles d'entiers par automates dénombrables [Properties and limits of recognition of sets of integers by countable automata].
J. Théor. Nombres Bordeaux 22, no. 2, 307--338, 2010.
PDF ACL
  Cassaigne Julien, Kaboré Idrissa, Tapsoba Théodore.
On a new notion of complexity on infinite words.
Acta Univ. Sapientiae Math. 2, no. 2, 127--136, 2010.
PDF ACL
2009 Blondel Vincent D., Cassaigne Julien, Jungers Raphaël M.
On the number of α-power-free binary words for 2 < α ≤ 7/3.
Theoret. Comput. Sci. 410, no. 30-32, 2823--2833, 2009.
  ACL
  Cassaigne Julien, Silva Pedro V.
Infinite words and confluent rewriting systems: endomorphism extensions.
Internat. J. Algebra Comput. 19, no. 4, 443--490, 2009.
  ACL
  Cassaigne Julien, Karhumäki Juhani, Salmela Petri.
Conjugacy of finite biprefix codes.
Theoret. Comput. Sci. 410, no. 24-25, 2345--2351, 2009.
  ACL
  Cassaigne Julien, Silva Pedro V.
Infinite periodic points of endomorphisms over special confluent rewriting systems.
Ann. Inst. Fourier (Grenoble) 59, no. 2, 769--810, 2009.
  ACL
2008 Cassaigne Julien, Ferenczi Sébastien, Messaoudi Ali.
Weak mixing and eigenvalues for Arnoux-Rauzy sequences.
Ann. Inst. Fourier (Grenoble) 58, no. 6, 1983--2005, 2008.
  ACL
  Cassaigne Julien.
On extremal properties of the Fibonacci word.
Theor. Inform. Appl. 42, no. 4, 701--715, 2008.
  ACL
 

Ahlswede Rudolf, Cassaigne Julien, Sárközy András.
On the correlation of binary sequences.
Discrete Appl. Math. 156, no. 9, 1478--1487, 2008.

  ACL
2007 Cassaigne Julien, Frid Anna E.
On the arithmetical complexity of Sturmian words.
Theoret. Comput. Sci. 380, no. 3, 304--316, 2007.
  ACL
2006 Adamczewski Boris, Cassaigne Julien.
Diophantine properties of real numbers generated by finite automata.
Compos. Math. 142, no. 6, 1351--1372, 2006.
  ACL
 
Cassaigne Julien, Chekhova Nataliya.
Fonctions de récurrence des suites d'Arnoux-Rauzy et réponse à une question de Morse et Hedlund [Recurrence functions of Arnoux-Rauzy sequences and answer to a question posed by Morse and Hedlund] Numération, pavages, substitutions.
Ann. Inst. Fourier (Grenoble) 56, no. 7, 2249--2270, 2006.
  ACL
 

Avgustinovich Sergei V., Cassaigne Julien, Frid Anna E.
Sequences of low arithmetical complexity.
Theor. Inform. Appl. 40, no. 4, 569--582, 2006.

  ACL
2005 Cassaigne Julien, Frid Anna E.
On arithmetical complexity of Sturmian words.
WORDS 2005, Montréal (Canada), Publications du LaCIM 36, UQÀM, 197--208, 2005.
   
2004 Cassaigne Julien, Anisiu Mira.
Properties of the complexity function for finite words.
Revue d'Analyse Numérique et de Théorie de l'Approximation, 33, 123--139, 2004.
   
 

Blondel Vincent, Cassaigne Julien, Karhumäki Juhani.
Freeness of multiplicative matrix semigroups.
Chapitre de Unsolved Problems in Mathematical Systems and Control Theory, édité par Vincent D. Blondel et Alexandre Megretski, Princeton University Press, 309--314, 2004.

   
  Cassaigne Julien, Plagne Alain.
Grekos's function has a linear growth.
Proc. Amer. Math. Soc. 132, no. 10, 2833--2840 (electronic), 2004.
   
2003 Cassaigne Julien, Nicolas François.
Quelques propriétés des mots substitutifs [Some properties of substitutive words].
Bull. Belg. Math. Soc. Simon Stevin 10, suppl., 661--676, 2003.
   
  Adamczewski Boris, Cassaigne Julien.
On the transcendence of real numbers with a regular expansion.
J. Number Theory 103, no. 1, 27--37, 2003.
   
  Allouche Jean-Paul, Baake Michael, Cassaigne Julien, Damanik David.
Palindrome complexity. Selected papers in honor of Jean Berstel.
Theoret. Comput. Sci. 292, no. 1, 9--31, 2003.
   
2002 Blondel Vincent D., Cassaigne Julien, Nichitiu Codrin.
On the presence of periodic configurations in Turing machines and in counter machines.
Theoret. Comput. Sci. 289, no. 1, 573--590, 2002.
   
  Cassaigne Julien, Hubert Pascal, Troubetzkoy Serge.
Complexity and growth for polygonal billiards.
Ann. Inst. Fourier (Grenoble) 52, no. 3, 835--847, 2002.
   
  Cassaigne Julien.
Constructing infinite words of intermediate complexity.
Developments in Language Theory VI (DLT 2002), Kyoto (Japon), Lecture Notes in Comput. Sci. 2450, Springer Verlag, 173--184, 2002.
   
  Cassaigne Julien, Mauduit Christian, Sárközy András.
On finite pseudorandom binary sequences. VII. The measures of pseudorandomness.
Acta Arith. 103, no. 2, 97--118, 2002
   
  Cassaigne Julien.
Unavoidable patterns.
Ouvrage collectif de M. Lothaire, "Algebraic Combinatorics on Words", Encyclopedia of Mathematics and its Applications, 90, Cambridge University Press, xiv+504 pp. ISBN: 0-521-81220-8, 2002.
   
2001 Blondel Vincent D., Cassaigne Julien, Nichitiu Codrin.
On a conjecture of Kurka. A Turing machine with no periodic configurations.
Machines, computations, and universality (Chisinau, 2001), 165--176, Lecture Notes in Comput. Sci., 2055, Springer, Berlin, 2001
   
  Cassaigne Julien, Karhumäki Juhani, Manuch Ján.
On conjugacy of languages.
Theoretical Informatics and Applications 35, 535--550, 2001.
   
 

Cassaigne Julien, Espie Marc, Hivert Florent, Krob Daniel and Novelli Jean-Christophe.
The Chinese monoid.
Internat. J. Algebra Comput. 11, no. 3, 301--334, 2001.


[CEH+95]
 
  Cassaigne Julien.
Recurrence in infinite words.
Proceedings of the 18th Symposium on Theoretical Aspects of Computer Science (STACS 2001), Dresden (Allemagne), Lecture Notes in Computer Science 2010, Springer Verlag, 1--11, 2001
 
2000 Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël and Sárközy András.
On finite pseudorandom binary sequences, IV (The Liouville function, II).
Acta Arithmetica 95, 343--359
, 2000
 
  Cassaigne Julien, Ferenczi Sébastien and Zamboni Q. Luca.
Imbalances in Arnoux-Rauzy sequences.
Annales de l'Institut Fourier 50, 1265--1276, 2000
 
  Cassaigne Julien.
Subword complexity and periodicity in two or more dimensions.
Developments in Language Theory. Foundations, Applications and Perspectives (DLT'99), Aachen (Allemagne), World Scientific, 14--21, 2000
 
  Cassaigne Julien and Maillot Vincent.
Hauteur des hypersurfaces et fonctions zêta d'Igusa [Height of hypersurfaces and Igusa zeta functions].
J. Number Theory 83, no. 2, 226--255, 2000
 
1999 Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël and Sárközy András.
On finite pseudorandom binary sequences, III (The Liouville function, I).
Acta Arithmetica, vol.87, no.4, pp.367-390
, 1999

[CFM+99]
 
  Cassaigne Julien.
Limit values of the recurrence quotient of Sturmian sequences.
Words (Rouen, 1997), Theoretical Computer Science, 218, no.1, pp.3-12, 1999
 

 
  Cassaigne Julien.
Double sequences with complexity mn+1.
Journées Montoises d'Informatique Théorique (Mons, 1998). J. Autom. Lang. Comb. 4, n. 3, 153--170, 1999

[Cas99a]
 
  Cassaigne Julien, Harju Tero and Karhumäki Juhani.
On the undecidability of freeness of matrix semigroups. Dedicated to the memory of Marcel-Paul Sch?zenberger.
Internat. J. Algebra Comput. 9, no. 3-4, 295--305, 1999

[CHK99]
 
  Cassaigne Julien and Currie James D.
Words strongly avoiding fractional powers.
European J. Combin. 20, no. 8, 725--737, 1999

[CC99]
 

1998 Cassaigne Julien.
Sequences with grouped factors.
Developments in Language Theory III (DLT'97), Aristote University of Thessaloniki, pp.211-222, 1998

[Cas98]
  Cassaigne Julien and Karhumäki Juhani.
Examples of undecidable problems for 2-generator matrix semigroups.
Theoret. Comput. Sci. 204, no. 1-2, 29--34, 1998

[CK98]
1997 Cassaigne Julien.
Complexité et facteurs spéciaux [Complexity and special factors].
Journées Montoises (Mons, 1994). Bull. Belg. Math. Soc. Simon Stevin 4, no. 1, 67--88, 1997

[Cas97a]
  Cassaigne Julien and Karhumäki Juha
Toeplitz words, generalized periodicity and periodically iterated morphisms.
European J. Combin. 18, no. 5, 497--510, 1997

[CK97]
  Cassaigne Julien.
On a conjecture of J. Shallit.
Automata, languages and programming (Bologna, 1997), 693--704, Lecture Notes in Comput. Sci., 1256, Springer, Berlin, 1997

[Cas97b]
1996 Cassaigne Julien.
Special factors of sequences with linear subword complexity.
Developments in language theory, II (Magdeburg, 1995), 25--34, World Sci. Publishing, Singapore, 1996

[Cas96]
  Cassaigne Julien and Zimmermann Paul.
Numerical evaluation of the strongly triple-free set constant.
Publication électronique, 1996

[CZ96]
1995 Cassaigne Julien and Finch Steven R.
A class of 1-additive sequences and quadratic recurrences.
Experiment. Math. 4, no. 1, 49--60, 1995

[CF95]
1994 Cassaigne Julien.
An algorithm to test if a given circular HD0L-language avoids a pattern.
Information processing '94, Vol. I (Hamburg, 1994), 459--464, IFIP Trans. A Comput. Sci. Tech., A-51, North-Holland, Amsterdam, 1994
1993 Cassaigne Julien.
Counting overlap-free binary words.
STACS 93 (Würzburg, 1993), 216--225, Lecture Notes in Comput. Sci., 665, Springer Verlag, Berlin, 1993
  Cassaigne Julien.
Unavoidable binary patterns.
Acta Inform. 30, no. 4, 385--395, 1993
1992 Cassaigne Julien, Schwer Sylviane and Séébold Patrice.
About Gauss codes.
Bulletin of the EATCS 48, 165--171, 1992
 



Thèse
(Thesis)
 
1994 Motifs évitables et régularités dans les mots.
Thèse de Doctorat, Université Paris 6 (Rapport de Recherche LITP-TH 94-04, Institut Blaise Pascal, Paris), 28 juin 1994

19 Fichiers PS


Last update : april 25, 2013, EL.